# SDR 2005FA0001618

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- Aircraft: N2740
- Make and model: Dhav DHC2*
- Aircraft serial: 579
- Engine: Cont GTSIO520N
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Disintegrated
- Location: Magneto
- Part time: 109 hours
- Component: Magneto, Bendix
- Component part number: 103492204
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LT ENGINE BEGAN TO RUN ROUGH.  MAINTENANCE TRACED PROBLEM TO LT MAG.  UPON OPENING THE MAGNETO, DISCOVERED THE DISTRIBUTOR GEAR MISSING 98 PERCENT OF ITS TEETH WITH MANY BROKEN PIECES AND SHAVINGS INSIDE THE MAG.  THE DISTRIBUTOR GEAR BUSHING IS LOOSE INSIDE THE DISTRIBUTOR BLOCK.  THIS MAGNETO OVERHAULED.
